Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise

Marinelli C, Röckner M (2010)
Electronic Journal of Probability 15: 1528-1555.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Marinelli, Carlo; Röckner, MichaelUniBi
Abstract / Bemerkung
We establish well-posedness in the mild sense for a class of stochastic semilinear evolution equations with a polynomially growing quasi-monotone nonlinearity and multiplicative Poisson noise. We also study existence and uniqueness of invariant measures for the associated semigroup in the Markovian case. A key role is played by a new maximal inequality for stochastic convolutions in L-p spaces.
Stichworte
reaction-diffusion equations; Stochastic PDE; Poisson measures; monotone operators
Erscheinungsjahr
2010
Zeitschriftentitel
Electronic Journal of Probability
Band
15
Seite(n)
1528-1555
ISSN
1083-6489
Page URI
https://pub.uni-bielefeld.de/record/1929203

Zitieren

Marinelli C, Röckner M. Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise. Electronic Journal of Probability . 2010;15:1528-1555.
Marinelli, C., & Röckner, M. (2010). Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise. Electronic Journal of Probability , 15, 1528-1555.
Marinelli, C., and Röckner, M. (2010). Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise. Electronic Journal of Probability 15, 1528-1555.
Marinelli, C., & Röckner, M., 2010. Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise. Electronic Journal of Probability , 15, p 1528-1555.
C. Marinelli and M. Röckner, “Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise”, Electronic Journal of Probability , vol. 15, 2010, pp. 1528-1555.
Marinelli, C., Röckner, M.: Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise. Electronic Journal of Probability . 15, 1528-1555 (2010).
Marinelli, Carlo, and Röckner, Michael. “Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise”. Electronic Journal of Probability 15 (2010): 1528-1555.